# SDR IPXA11569167

- Difficulty date: August 23, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 19,106 hours, 12,556 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102472
- Condition: Dented
- Location: Bs 800 S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CHECK, REMOVED DAMAGE FROM BS 800 AT S25R HAS DENT IN FREE FLANGE.  FABRICATED REPAIR PARTS FROM FROM 7075-0-.080 AND HEAT TREATED TO T6, DRILLED AND INSTALLED REPAIR PARTS IAW SRM 53-00-07-2R5, DETAIL III.
